You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1971-1972/73/3
Some properties of convex metric spaces
Download
PDF
- Some properties of convex metric spaces
Article
Original scientific text
Title
Some properties of convex metric spaces
Authors
B. Krakus
1
Affiliations
Stockholm, Sweden
Fundamenta Mathematicae
1971-1972/73/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
193-198
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics